zbMATH — the first resource for mathematics

Limit theorems for random interface models of Ginzburg-Landau \(\nabla\varphi\) type. (English) Zbl 0996.82044
Da Prato, Giuseppe (ed.) et al., Stochastic partial differential equations and applications. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 227, 235-253 (2002).
Summary: We give an overview of recent results (mostly) on the large scale behavior of a class of statistical mechanics models for interfaces: the massless fields with strictly convex interactions. They are a special case of gradient systems of interacting diffusions indexed by a lattice and reversible with respect to suitable Gibbs measures.
For the entire collection see [Zbl 0986.00012].

82C24 Interface problems; diffusion-limited aggregation in time-dependent statistical mechanics